# SDR TSAA0351124

- Difficulty date: May 5, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP DISCOVERED CRACKED OR TORN ON STRINGER 2R LOCATED AT BS 380.  REMOVED DAMAGED CLIP. FABRICATED REPAIR PARTS AND DRILLED FASTENER HOLES.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS.  REPAIR COMPLETED IAW SRM 51-30-2, FIGURE 1.  (M)
